# SDR SWAA2022081927166

- Difficulty date: July 8, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT WET AREA BS1016 RBL6. MARKED. / [01] BEGAN REMOVING FASTENERS COMMON TO WEB BS1016-BS1031 BL0-RBL37 IAW SRM 51-40-02.;[02] NO ALLOWABLE LIMITS FOUND ON SRM FOR BS1016 SHEAR WEB ;REMOVED AND REPLACED OF THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C;[03] REMOVED BS1016 R/H SHEAR WEB I.A.W SRM 51-40-02-0G-0;[04] REPLACEMENT OF THE BS1016 R/H SHEAR WEB TO BE COMPLETED ON COSTUMER CARD TTG8Q00DFLLX ALL AMT BLOCKS COMPLETED;[05] VERIFIED CORRECTIVE ACTION 4.;[06] ADDITION TO CORRECTIVE ACTION 5; VERIFIED MEASUREMENT TABLE.;[07] UPDATED CORROSION TABLE
